MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 60MM

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 60MM
Catalog Number 940-02-60I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-01788; 940-02-60i, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to patient fell, ripped entire acetabular components out of socket one week after right total hip.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 60MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21940275
Report Number1644408-2025-00544
Device Sequence Number12899954
Product Code LPH
UDI-Device Identifier00190446311607
UDI-Public00190446311607
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number940-02-60I
Device Lot Number804Z1141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-441 LOT: 876B1143; 940-00-020 LOT: 145Z1059; 940-00-030 LOT: 147Z1244; 940-00-035 LOT: 148Z1105; 942-01-44I LOT: 633Z1050
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age55 YR
Patient SexMale